Reactions 1680, p275 - 2 Dec 2017 Malaise and aspartate aminotransferase elevation: case report An adult man in his 20’s [exact age not stated] developed malaise and aspartate aminotransferase elevation during treatment with pazopanib [time to reaction onsets and outcomes not stated]. The man presented in March 2016 at the age of 23 years with a tongue swelling and was diagnosed with alveolar soft part sarcoma in May 2016. He underwent a complete excision of the mass in June. In September, he developed a recurrence of the alveolar soft part sarcoma and was started on combination therapy with doxorubicin and ifosfamide. However, the mass continued to grow rapidly and the regimen was withheld, and he was started on monotherapy with oral pazopanib 800 mg/day in October. Subsequently, he developed grade 1 malaise and aspartate aminotransferase elevation of 56 U/L. Author comment: "Pazopanib was well tolerated and the patient experienced no severe adverse events other than Grade 1 malaise, aspartate aminotransferase elevation (56 U/l) according to the Common Terminology Criteria for Adverse Events". Yoshihiro T, et al. Lingual alveolar soft part sarcoma responsive to pazopanib: A case report. Medicine 96: e8470, No. 44, Nov 2017. Available from: URL: http:// doi.org/10.1097/MD.0000000000008470 - Japan 803285342 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud